# SDR IPXA2022081885377

- Difficulty date: August 17, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757
- Aircraft serial: 27387
- Aircraft time: 28,813 hours, 18,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Doors
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**UPON LANDING L FWD ENT DOOR LIGHT ILLUMIONATED ON EICAS WITH ENTRY DOORS LIGHT ON OVHD PANEL.DEFERRED PER MEL 53-71-1 CONTROL M 789128 ISSUEDR/R L1 DOOR HANDLE STUD ASSY IAW IPC 3-52-12-01-13. C/W DOORS OPS AND TESTED NORMAL IAW AMM 52-12-00. THIS CLEARS M789128
